MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAILMAN; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION MAILMAN; WIRE, GUIDE, CATHETER
Model Number 2745
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in the moderately tortuous and calcified distal right coronary artery (rca).Post atherectomy and stent placement, a 300cm mailman guidewire was advanced to continue the procedure.When the wire was in the rca, it was noticed under fluoroscopy that the tip had broken.No attempt was made to retrieve the device fragment and the detached portion of the device was left in distal rca.There were no patient complications and the patient status was stable.

Brand Name
MAILMAN
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12805677
Report Number2134265-2021-14240
Device Sequence Number14646988
Product Code DQX
UDI-Device Identifier08714729188162
UDI-Public08714729188162
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2022
Device Model Number2745
Device Catalogue Number2745
Device Lot Number0025401963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale
Patient RaceWhite